# SDR CA140128002

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,616 hours, 24,139 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Part time: 31,616 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE FLIGHT CREW EXPERIENCED A "FLAP FAIL" CAUTION INDICATION WHEN THE FLAPS WERE SELECTED FOR APPROACH INTO.  FLAPS REMAINED AT ZERO DEGREES.  AN EMERGENCY WAS DECLARED AND A FLAP ZERO APPROACH AND LANDING WAS CARRIED OUT WITHOUT FURTHER INCIDENT.  THE ACFT WAS INSPECTED BY MAINTENANCE, AND THE FLAPS WERE MOVED TO 8 DEGREES AND LOCKED OUT IAW SL RJ-SL-27-077A.  THE COMPANY ISSUED A SPECIAL FLIGHT PERMIT TO FERRY THE ACFT FOR SCHEDULED HEAVY CHECK.  AFTER THE ACFT ARRIVED AND WAS PLACED IN THE HANGAR, MAINTENANCE FUNCTIONED THE FLAPS SEVERAL TIMES AND THERE WERE NO REPORTED FAULTS.  THE FLAPS FUNCTIONED NORMALLY.  5 OF THE 8 FLAP ACTUATORS HAD BEEN PLANNED FOR REPLACEMENT ON THE CURRENT HEAVY CHECK, MAINTENANCE HAVE DECIDED TO REPLACE THE OTHER 3, AND SEND ALL 8 ACTUATORS TO THE REPAIR VENDOR, ALSO THE FECU WILL BE REPLACED AND SENT TO THE REPAIR VENDOR. ANY ADDITIONAL FINDINGS FROM THE ACTUATORS OR FECU CAN BE ADDED AFTER THE TEAR DOWN REPORTS ARE RECEIVED.
